Bumping this to the top so someone can see it and help
Hello and welcome. You are feeling worse after 3 days because of Fioricets long half life of 72hrs. The withdrawal didn't really begin until the 4th day. Do I understand you were taking BOTH Fioricet and Fiorinal? Besides the insomnia and hallucinating (I've been there), there is high risk for seizures when stopping this drug abruptly due to the barbiturate in it. You really should find a new dr quickly, or even go to the ER. You don't want to be driving or caring for kids, then suddenly seize. Seriously.
I'm sorry you're post went unanswered for so long. There are only a few of us here with Fioricet experience. Please check in and let us know how you're feeling.
The barbituate in force can give you DT's similar to alcohol withdraw. I have been there, done that. It really should not be attempted without medical assistance As it can be very dangerous. You could have a seizure. There are meds they can give to help. Please let us know how you are.
Ugh..hate auto correct. Should say fiorcet, not force.